Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 278, NWS Atlanta, GA

July 11, 2007Crisp County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 11, 2007, 5:33 PM EDT for Crisp County, Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2007, 5:33 PM EDT (21:33 UTC)
Expired
Jul 11, 2007, 6:00 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Crisp County, GA

The radar

The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 5:45 PM EDTTSTM WND DMGCordele, GAAPPROXIMATELY 10 TO 15 TREES DOWN AROUND THE CITY. A PORTION OF A ROOF BLOWN OFF A TIRE BUSINESS. A PORTION OF THE ROOF LANDED ON A NEARBY POWER LINE CAUSING IT TO COME DOWN. A COUPLE OF OTHER POWER LINES DOWN IN THE CITY FROM DOWNED TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 112133
SVRFFC
GAC081-112200-
/O.NEW.KFFC.SV.W.0278.070711T2133Z-070711T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRISP COUNTY IN CENTRAL GEORGIA

* UNTIL 600 PM EDT

* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR WENONA...
  MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HATLEY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3202 8382 3185 8387 3182 8361 3201 8360

$$
1 follow-up statement
000 
WWUS52 KFFC 112143
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT WED JUL 11 2007

GAC081-112200-
/O.CON.KFFC.SV.W.0278.000000T0000Z-070711T2200Z/
CRISP GA-
544 PM EDT WED JUL 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CRISP COUNTY...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR HATLEY...
MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3202 8382 3185 8387 3182 8361 3201 8360

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:03 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 11, 4:03 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT WED JUL 11 2007

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
AS NOTED BY PREVIOUS FORECASTER...UNUSUALLY HIGH AMPLITUDE PATTERN
FOR MID-JULY...WITH A DEEP POLAR VORTEX IN THE NE U.S. THIS
PATTERN WILL REMAIN IN PLACE UNTIL EARLY NEXT WEEK...THEN BEGIN TO
RETURN TO A MORE TYPICAL PATTERN FOR SUMMER. IMMEDIATE CONCERN IS
STRONG AND FAST MOVING SHORT WAVE MOVING THROUGH BASE OF BROAD NE
U.S. TROUGH. LATEST ANALYSIS SHOWS WEAK SFC TROUGH FROM GVL-ATL-
CSG...WITH UPPER TROUGH LAGGING BACK INTO AL. SHRA/TSRA ACTIVITY
MOSTLY CONCENTRATED AHEAD OF SFC TROUGH. GIVEN STRONGER WINDS
THAN NORMAL FOR THIS TIME OF YEAR...ACTIVITY IS MOVING ALONG
PRETTY QUICKLY. SOME STORMS APPROACHING SEVERE LIMITS...BUT SO FAR
MAINLY SPS CRITERIA WITH LIGHTNING...LOCALLY HEAVY RAIN...AND SOME
WIND GUSTS IN THE 35 TO 40 MPH RANGE. GIVEN BETTER SHEAR THAN
NORMAL FOR THIS TIME OF YEAR...HAVE BEEN SOMEWHAT CONCERNED ABOUT
SEVERE...BUT TROPICAL SOUNDING...WARM TEMPS ALOFT...AND MORNING
CLOUD COVER/PCPN HAS LIMITED INTENSITY SO FAR. SEVERE THREAT
APPEARS TO BE WANING WITH EACH PASSING HOUR AND SHOULD END
COMPLETELY BY 00Z IF NOT SOONER. GFS/NAM IN GOOD AGREEMENT THROUGH
SHORT TERM IN CLEARING ACTIVITY OUT OF THE CWA BY 00Z. DRIER AIR
WORKS ITS WAY INTO THE AREA OVERNIGHT AND THURSDAY. DEWPOINTS
SHOULD DROP INTO THE LOW 60S...BUT PROBABLY NOT THE UPPER 50S AS
THE MAV MOS ADVERTISES. BRIEF BREAK FROM THE SHRA/TSRA ACTIVITY
FOR THU BEFORE INCREASE IN ACTIVITY LATE FRI...BUT ESPECIALLY FOR
THE WEEKEND. MORE ON THAT BELOW. DECREASED CLOUD COVER THU WILL
OFFSET LOWER DEWPOINTS AND ALLOW TEMPS TO WARM BACK UP CLOSE TO
SEASONAL NORMALS...MOSTLY IN THE 90-92 RANGE. MAV MOS LOWS APPEAR
TO LOW...SO HAVE LEANED TOWARD MET MOS FOR LOWS.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
ANOTHER STRONG SHORT WAVE WILL ROUND THE BOTTOM OF
THE NE U.S. UPPER TROUGH SAT-SUN...THEN STALL ACROSS THE AL AREA
AS SUBTROPICAL RIDGE RETROGRADES WESTWARD FROM THE ATLANTIC. THIS
WILL KEEP THE AREA IN AN UNSETTLED...SHRA/TSRA PATTERN AT LEAST
INTO THE EARLY PART OF NEXT WEEK. GFS/NAM INCREASINGLY AT ODDS
DURING THE FIRST PART OF THE EXTENDED...WITH GFS FASTER AND
WETTER. WILL COMPROMISE...BUT LEAN TOWARD THE GFS AS IT HAS
GENERALLY BEEN DOING A BETTER JOB LATELY AND INITIALIZED WELL
TODAY. ONCE AGAIN...LIGHTNING APPEARS TO BE THE MAIN THREAT...AS
WELL AS LOCALLY HEAVY RAIN. WILL NEED TO WATCHED FOR LOCALIZED
FLOODING ISSUES...ESPECIALLY SAT AND IN THE NORTH...AS GROUND
BECOMES INCREASINGLY SATURATED AND TROPICAL MOISTURE BECOMES MORE
ABUNDANT THAN WE HAVE SEEN MUCH OF THIS SUMMER SO FAR. AS WE
PROGRESS INTO NEXT WEEK...EXPECT A GRADUAL DECREASE IN SHRA/TSRA
ACTIVITY AS THE BUILDING SUBTROPICAL RIDGE CONTINUES TO RETROGRADE
WESTWARD. BY THE MIDDLE OF NEXT WEEK THE GFS HAS IT PARKED RIGHT
OVER THE ATL AREA...BUT ENCOMPASSING MUCH OF THE SE/MID SOUTH
AREA. THE UPPER LOW OR WEAKNESS BETWEEN THE UPPER HIGHS ALSO
CONTINUES TO DRIFT WEST AND ONCE AGAIN BECOME SITUATED ACROSS TX
TRAPPED BETWEEN THE WESTERN AND EASTERN U.S. UPPER HIGHS. AS THIS
OCCURS...EXPECT ACTIVITY TO BECOME MORE DIURNAL AND MORE ISOLATED
THROUGH MID WEEK. ONE CAVEAT WILL BE EASTERLY SFC FLOW...HOWEVER.
ONLY MINOR CHANGES TO MAX/MIN TEMPS MADE IN THE EXTENDED. OVERALL
MEX/MAV TEMPS APPEARED A LITTLE TOO COOL. CLOUD COVER AND PCPN
SHOULD KEEP TEMPS DOWN IN THE 80S OVER THE WEEKEND...BUT MAX TEMPS
WILL BEGIN TO CREEP BACK INTO THE 90S AS THE WEEK PROGRESSES AND
500MB HEIGHTS RISE TO 594DM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  92  68  92  70 /  10   5  10  30  30
ATLANTA         69  90  70  91  72 /  10   5  10  30  30
BLAIRSVILLE     61  85  61  84  67 /  10  10  10  30  30
CARTERSVILLE    65  91  64  91  68 /  10   5  10  40  40
COLUMBUS        72  94  72  94  74 /  10   5  10  30  30
GAINESVILLE     67  89  67  89  70 /  10  10  10  30  30
MACON           70  93  70  93  73 /  10   5  10  30  30
ROME            65  92  65  92  69 /  10   5  10  40  40
PEACHTREE CITY  65  90  64  91  68 /  10   5  10  30  30
VIDALIA         72  92  72  92  74 /  20  10  10  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19/23
Hazardous weather outlook, Jul 11, 11:45 AM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT WED JUL 11 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT WED JUL 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
AN UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE GREAT LAKES IS
SENDING A SHORTWAVE SOUTHEASTWARD INTO GEORGIA. A HIGH PRESSURE
SYSTEM REMAINS IN PLACE FROM THE ATLANTIC OCEAN WESTWARD ACROSS
FLORIDA AND THE GULF OF MEXICO.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND
FREQUENT CLOUD TO GROUND LIGHTNING. LARGE HAIL AND HEAVY RAINFALL
ARE ALSO RISKS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THROUGHOUT ALL OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND
EVENING.

.DISCUSSION...
AS THE UPPER LEVEL TROUGH DEEPENS OVER THE OHIO VALLEY...AN
IMPRESSIVE SHORTWAVE WILL MOVE ACROSS TENNESSEE AND NORTH ALABAMA
INTO NORTH GEORGIA THIS AFTERNOON...AND WILL PUSH INTO SOUTH
CAROLINA AND CENTRAL GEORGIA BY LATE THIS EVENING. THIS SHORTWAVE
WILL PROVIDE ENOUGH DYNAMICS...TO COMBINE WITH RICH TROPICAL
MOISTURE...DEWPOINTS IN THE LOW TO MID 70S ACROSS THE STATE...TO
PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH ONGOING MORNING
CONVECTION AHEAD OF THE SHORTWAVE MAY TEMPORARILY SUBDUE SURFACE
HEATING...AFTERNOON SUN WILL ALLOW CAPES TO EXCEED 2000 AND LIFTED
INDICES TO APPROACH -4. IN ADDITION...30 TO 40 KNOT WINDS AT 850 MB
WILL PROVIDE AMPLE VERTICAL WIND SHEAR TO SUPPORT DAMAGING
DOWNBURSTS IN SOME STORMS. ALTHOUGH THE FREEZING LEVEL IS REASONABLY
HIGH...HAIL IS STILL POSSIBLE IN THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED TO SCATTERED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS
ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION BETWEEN NOW AND 10PM
FOR POSSIBLE ACTIVATION ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Special weather statement, Jul 11, 4:09 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT WED JUL 11 2007

GAZ110-111-112045-
409 PM EDT WED JUL 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
TELFAIR AND WHEELER COUNTIES UNTIL 445 PM EDT...

AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WORKMORE...MOVING EAST AT 50 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TELFAIR AND WHEELER COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WORKMORE...TOWNS...SCOTLAND...LUMBER
CITY AND JORDAN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jul 11, 4:45 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT WED JUL 11 2007

GAZ104-112115-
445 PM EDT WED JUL 11 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN SUMTER COUNTY UNTIL
515 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AMERICUS...MOVING EAST AT 30 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER
COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE AMERICUS...ARLES AND METHVINS.  SMALL HAIL IS ALSO POSSIBLE
WITH THIS STORM AS IT PASSES THROUGH CENTRAL SUMTER COUNTY.
Special weather statement, Jul 11, 5:01 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT WED JUL 11 2007

GAZ108-112145-
501 PM EDT WED JUL 11 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND 45 MPH WINDS
IN WILCOX COUNTY UNTIL 545 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF PINEVIEW...MOVING EAST AT 20
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX
COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PINEVIEW...ROCHELLE...ABBEVILLE AND BROWNING.
Special weather statement, Jul 11, 5:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT WED JUL 11 2007

GAZ105-106-112145-
506 PM EDT WED JUL 11 2007

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN CRISP AND
SOUTHERN DOOLY COUNTIES UNTIL 545 PM EDT...

AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF DRAYTON...MOVING EAST-SOUTHEAST
AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND
DOOLY COUNTIES THROUGH 545 PM EDT. IN ADDITION...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS LIKELY AS THIS STORM CROSSES EXTREME SOUTHERN
DOOLY COUNTY AND ALL OF CRISP COUNTY. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE DRAYTON...GEORGIA VETERANS STATE
PARK...RAINES...CONEY...WENONA...CORDELE AND TREMONT.
Special weather statement, Jul 11, 5:12 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT WED JUL 11 2007

GAZ086-112-113-112145-
512 PM EDT WED JUL 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
TOOMBS...MONTGOMERY AND EXTREME SOUTHERN EMANUEL COUNTIES UNTIL 545
PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KIBBEE...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS...MONTGOMERY AND EXTREME SOUTHERN EMANUEL COUNTIES THROUGH
545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
KIBBEE...AILEY...HIGGSTON...NORMANTOWN...VIDALIA...SANTA CLAUS...OAK
PARK...LYONS AND OHOOPEE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS.
Special weather statement, Jul 11, 5:23 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT WED JUL 11 2007

GAZ109-110-112215-
523 PM EDT WED JUL 11 2007

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN TELFAIR AND
SOUTHERN DODGE COUNTIES UNTIL 615 PM EDT...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF RHINE...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR AND
SOUTHERN DODGE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RHINE...CHINA HILL...MILAN...JACKSONVILLE
AND WORKMORE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 5:39 PM EDTSevere Thunderstorm WarningFFCWilcox36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.